Dugowson, Stéphane
On connectivity spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 51 (2010) no. 4 , p. 282-315
Zbl 1226.54001 | MR 2778311
URL stable : http://www.numdam.org/item?id=CTGDC_2010__51_4_282_0

Bibliographie

[1] Jiri Adamek, Horst Herrlich, and George Strecker. Abstract and Concrete Categories: The Joy of Cats. John Wiley and Sons, 1990. On-line edition, 18th January 2005 : http://katmat.math.uni-bremen.de/acc. Zbl 0695.18001 | MR 1051419

[2] Reinhard Börger. Connectivity spaces and component categories. In Categorical topology, International Conference on Categorical Topology (1983), Berlin, 1984. Heldermann. Zbl 0546.54015 | MR 785012

[3] Hermann Brunn. Ueber verkettung. Sitzungsberichte der Bayerische Akad. Wiss., MathPhys. Klasse, 22:77-99, 1892. Zbl 24.0507.01

[4] Richard H. Crowell and Ralph H. Fox. Introduction to knot theory. Boston : Ginn and Company, 1963. Zbl 0362.55001 | MR 146828

[5] Hans Debrunner. Über den Zerfall von Verkettungen. Mathematische Zeitschrift, 85:154-168, 1964. http://www.digizeitschriften.de. Zbl 0123.39902 | | MR 171276

[6] Stéphane Dugowson. Representation of finite connectivity space. http://arxiv.org/abs/0707.2542vl, 2007. Zbl 1226.54001

[7] Stéphane Dugowson. Les frontières dialectiques. Mathematics and Social Sciences, 177:87-152, 2007. MR 2319571

[8] Paul Gartside and Sina Greenwood. Brunnian links. Fundam. Math., 193(3):259-276, 2007. Zbl 1111.57006 | | MR 2289772

[9] Fritz Von Haeseler and Heinz-Otto Peitgen. Newton's method and complex dynamical systems. In Newton's method and dynamical systems, pages 3-58. Kluwer Academic Publishers, 1989. Original article published in : Acta Applicandae Mathematicae: An International Survey Journal on Applying Mathematics and Mathematical Applications, 13(1):3-58, 1988. Zbl 0671.30023 | MR 979816

[10] Horst Herrlich. Categorical topology 1971-1981. In J. Novák, editor, General Topology and its Relations to Modern Analysis and Algebra V, Proceedings of the Fifth Prague Topological Symposium 1981, pages 279-383, Berlin, 1983. Heldermann Verlag. Zbl 0502.54001 | MR 698425

[11] Taizo Kanenobu. Satellite links with Brunnian properties. Arch. Math., 44(4):369-372, 1985. Zbl 0545.57006 | MR 788953

[12] Taizo Kanenobu. Hyperbolic links with Brunnian properties. J. Math. Soc. Japan, 38:295-308, 1986. Zbl 0609.57004 | MR 833204

[13] H.W. Levinson. Decomposable braids and linkages. Transactions of the American Mathematical Society, 178:111-126, 1973. Zbl 0275.55002 | MR 324684

[14] H.W. Levinson. Decomposable braids as subgroups of braid groups. Transactions of the American Mathematical Society, 202:51-55, 1975. Zbl 0305.55002 | MR 362287

[15] Jingyan Li and Jie Wu. Boundary brunnian braids, mirror reflection and the homotopy groups. http://www.math.nus.edu.sg/matwujie/2-5November-Korea.pdf, 2007.

[16] Theodore Stanford. Brunnian braids and some of their generalizations. http://aps.arxiv.org/abs/math.GT/9907072, 1999.